# SDR SWIA200820699

- Difficulty date: December 17, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft time: 16,235 hours, 13,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT, THIRD AFT, INOP (FLT 5970).  RELAMPED EMERGENCY LIGHT.
